MAUDE Adverse Event Report: TELEFLEX MEDICAL DURAHOOK 1/4 HOOK 10 PKG/BX 6 HKS/PKG; INSTRUMENT, SURGICAL, NON-POWE

TELEFLEX MEDICAL DURAHOOK 1/4 HOOK 10 PKG/BX 6 HKS/PKG; INSTRUMENT, SURGICAL, NON-POWE
Catalog Number 382800
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "metal hook part detaches from elastic and breaks off while surgeon is using it".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of failure mode reported in the current manufacturing process was conducted as follows: 80 samples were taken from the current production part number 382800 durahook 1/4 hook 10 pkg/bx 6 hks/pkg, lot number 73j2300398, the samples were visually inspected, and issue reported "broken hook" was not observed in the current manufacturing process.Dhr investigation did not show issues related to complaint.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
DURAHOOK 1/4 HOOK 10 PKG/BX 6 HKS/PKG
Common Device Name
INSTRUMENT, SURGICAL, NON-POWE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key18467198
Report Number3003898360-2024-00084
Device Sequence Number3166966
Product Code HAO
UDI-Device Identifier14026704631749
UDI-Public14026704631749
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2024
Device Catalogue Number382800
Device Lot Number73E2300850
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown